Journal title Jurnal Magister Pendidikan Matematika
Initials JUMADIKA
Frequency 2 issues per year (April and Oktober)
DOI prefix 10.30598 by crossref
Online ISSN 2684-8848
Print ISSN 2657-1986
Editor-in-chief Christina M Laamena
Managing Editor Taufan Talib
Publisher Program Studi Magister Pendidikan Matematika Universitas Pattimura
Citation Analysis Dimensions| Google Scholar| Garuda
OAI https://ojs3.unpatti.ac.id/index.php/jumadika/oai


JUMADIKA : Jurnal Magister Pendidikan Matematika is provided for writers, teachers, students, professors, and researchers, who will publish their research reports or their literature review articles (only for invited contributors) about mathematics education and its instructional. Start from Mey 2019, this journal publishes two times a year, in April and October. Besides regular writers, for each volume, the contents will be contributed by invited contributors who experts in mathematics education either from Indonesia or abroad. This journal encompasses original research articles, review articles, and short communications, including: Mathematics, Mathematics Education, Realistic Mathematics Education, Design Research, School Mathematics, PISA Problems


JUMADIKA is indexed in: 


 

Current Issue

Vol 1 No 2 (2019): Jumadika : Jurnal Magister Pendidikan Matematika
View All Issues